Alert archive / Vermont / Special Weather Statements in 2021

Special Weather Statement, NWS Burlington, VT

September 6, 2021Chittenden County, Lamoille County, Vermont

NWS Burlington, VT issued this special weather statement at Sep 6, 2021, 5:13 PM EDT for Chittenden County, Lamoille County, Vermont. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2021, 5:13 PM EDT (21:13 UTC)
Expired
Sep 6, 2021, 5:45 PM EDT
In force
32 min
Issued by
NWS Burlington, VT
Hail
0.25 in
Wind
40

Counties Chittenden County, VT, Lamoille County, VT

The radar

The Burlington radar (KCXX), 37 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 5:20 PM EDTHAIL 0.251 Nne Hinesburg, VT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2021-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2021-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
627 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

662 
WWUS81 KBTV 062113
SPSBTV

Special Weather Statement
National Weather Service Burlington VT
513 PM EDT Mon Sep 6 2021
 
NYZ035-VTZ003-005>009-017-018-062145-
Eastern Essex NY-Caledonia VT-Eastern Chittenden VT-
Western Chittenden VT-Washington VT-Western Addison VT-Orleans VT-
Eastern Addison VT-Lamoille VT-
513 PM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of east central Essex,
Lamoille, west central Caledonia, south central Orleans, northwestern
Addison, Chittenden and northwestern Washington Counties through 545
PM EDT...

At 512 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Underhill State Park to near Essex. Movement
was east at 35 mph.

HAZARD...Winds in excess of 40 mph, heavy rain, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible. Heavy rain may cause minor flooding of poor 
         drainage areas. 

Locations impacted include...
South Burlington, Essex, Morrisville, Johnson Village, Cambridge,
Monkton Ridge, Waterbury Village, Monkton, Monkton Boro, Hyde Park,
Greensboro Bend, Williston, Worcester, Middlesex, Hinesburg, St.
George, Morrisville Village, Starksboro, Underhill State Park and
Shelburne.

This includes Interstate 89 between mile markers 59 and 86.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4460 7213 4416 7293 4425 7349 4465 7285
TIME...MOT...LOC 2112Z 275DEG 30KT 4455 7282 4429 7330 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

Hastings

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Sep 6, 3:49 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 6, 3:49 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
349 PM EDT Mon Sep 6 2021

.SYNOPSIS...
Scattered showers and thunderstorms will continue through early
evening, coming to an end after 8 PM. Drier weather returns for
Tuesday, before another slow moving cold front produces more
showers and storms on Wednesday with localized heavy rainfall
possible. Temperatures will remain a little below normal for
most of this upcoming week.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 346 PM EDT Monday...We continue to see showers and
thunderstorms advancing eastward across the North Country this
afternoon. A dynamic shortwave is currently passing overhead while a
cold front is situated across northern New York. This has allowed
storms to develop along and ahead of the surface front which have
produced gusts up to 25-35 mph, small hail, and locally up to 0.75"
of rain. These showers and thunderstorms will diminish after 6 PM as
instability wanes. Cloud cover will decrease as well as surface
pressure increases through the overnight hours. However, a strong
mid-level subsidence inversion will keep clouds from dissipating
entirely with low-level clouds trapped near the surface. Meanwhile,
850mb winds will remain at 20-30 knots from the northwest, despite
decreasing surface winds. Ultimately this will hinder fog
development overnight and keep overnight temperatures relatively
mild in the wake of the cold front. Lows will be in the low to mid
50s.

Tuesday still looks to be a dry day as weak ridging crests overhead
and surface high pressure slides south of the forecast area. This
will result in quiet weather, filtered sunshine, and high
temperatures in the low to mid 70s. Winds and clouds will begin to
increase Tuesday night as a low pressure systems approaches from the
west. A low-level jet of 30-40 knots will develop along the Saint
Lawrence Valley through the overnight hours, though a stable
boundary layer should keep wind gusts at bay. Temperatures will
remain mild overnight especially within the Saint Lawrence and
Champlain Valleys with channeled southerly flow. In addition, a weak
warm front will lift across the region during the early morning
hours on Wednesday. For such reasons, overnight lows will be in the
upper 50s to low 60s within the Saint Lawrence and Champlain Valleys
while in the low to mid 50s across the Adirondacks and eastern
Vermont. Additionally, fog is possible across eastern Vermont within
favored valley locations.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 346 PM EDT Monday...We'll turn the calendar to Wednesday and
find breezy winds to start the day as a low level jet lifts north
and east of the area. 925 hPa winds will be around 35 to 40 knots,
but relatively stable conditions during the morning hours should
mainly result in sustained 15 to 25 mph winds and localized gusts at
30 to 35 mph from the south. Fortunately, this pocket of faster flow
lifts north midday. So not anticipating anything more than that
during the afternoon. Nevertheless, we will follow this closely and
adjust if it seems the winds linger a bit more into the afternoon.

Then we will be watching is a cold front the shifts towards the St.
Lawrence River Valley Wednesday morning as a broad upper low lifts
northward towards James Bay in Canada. The upper low's northward
motion results in a slow moving frontal boundary, with a mostly
meridional orientation in the upper jet. Initially, lack of diurnal
destabilization will keep activity scattered across northern New
York. During the afternoon, some instability and a surge of deep,
tropical moisture lifts into Vermont as a lobe of vorticity
pinwheels into the state. With favorable synoptic support and strong
FGEN/deformation, we should see an increase in heavy rain showers
and some thunder along the frontal boundary. At this time, the
system looks to make slow, but steady progress. It will be a sharp,
narrow axis of precipitation, which may help to limit the potential
for higher totals as well. However, we will need to keep a close eye
on meso-beta vectors and whether any training of convection can take
place, but at this time, sampling data in forecast model soundings
suggests only limited potential. Estimated storm total rainfall
forecasts will be 1-1.5 inches across Vermont, with locally higher
amounts possible in convection and any training. The New York side
of the Champlain Valley into the eastern sections of the Adirondacks
should see about 0.5-1.0 inch, and around a tenth to half an inch
for the St. Lawrence Valley and the rest of the Adirondacks. We will
continue to monitor the progress of this system, but our recent dry
stretch has brought up flash flood guidance, and it will take some
very heavy rainfall rates to get close.

Wednesday night, the system begins to slide east, but the base of
the upper longwave trough will still be to our west. So lows in the
50s to lower 60s expected.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 346 PM EDT Monday...A deep trough will lift over the
northeastern US Thursday into Friday. Within the trough, cold air
advection in the mid-levels will keep conditions relatively unstable
and favorable for a few light showers and some breezy winds. Lack
of moisture however will limit areal coverage and intensity of
showers, thus running with PoPs in the 15 to 30 percent range. By
Friday afternoon, the dampening trough will move to our east and the
BTV forecast area will see subtle height rises as weak ridging
builds. This will lead to a tranquil period of weather through
Saturday with temperatures just slightly below normal. The
ridge will shift to the east on Sunday, allowing warmer
southwesterly return flow to develop. Southerly winds will
increase Saturday night through Sunday, especially over the
Champlain Valley as the pressure gradient tightens. Guidance
diverges some at this point with regards to timing of individual
systems progged to move through early next week, however it
does look like a weaker system will move through sometime Sunday
or Monday, bringing renewed precipitation chances. Timing and
details remain murky this far out however.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Through 12Z Tuesday...Showers and embedded thunderstorms
continue to trek eastward across the forecast area resulting in
periodic IFR/low MVFR conditions. In addition, occasional wind
gusts out of the S/SW have been observed up to 20-25 knots. Convective
activity will continue through 00z. After which time, improving
flight conditions and diminishing winds can be expected. The
tricky part about this forecast is whether or not fog will
develop during the overnight hours. The presence of rain today
would support fog development; however, a mid/upper level
subsidence inversion will keep BKN/SCT mid-level clouds hanging
around despite increasing surface pressure. At the same time,
low-level winds will remain out of WNW at 15-20 knots. Together,
these parameters would hinder fog development. Therefore, at
this time, have hinted at the possibility of fog at KSLK and
KMPV which would be the most likely culprits between 06-12z.
Thereafter, VFR conditions expected for all terminals.

Outlook...

Tuesday Night: VFR. NO SIG WX.
Wednesday: VFR. Chance SHRA, Slight chance TSRA.
Wednesday Night: Mainly VFR, with local IFR possible. Likely
SHRA, Slight chance TSRA.
Thursday: VFR. Slight chance SHRA.
Thursday Night: VFR. NO SIG WX.
Friday: Mainly VFR, with local IFR possible. Slight chance SHRA.
Friday Night: VFR. NO SIG WX.
Saturday: VFR. Slight chance SHRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Hammond/Taber
NEAR TERM...Hammond
SHORT TERM...Haynes
LONG TERM...Duell
AVIATION...Hammond
Hazardous weather outlook, Sep 6, 3:49 AM EDT, 13 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
349 AM EDT Mon Sep 6 2021

NYZ026>031-034-035-087-VTZ001>012-016>019-070800-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
349 AM EDT Mon Sep 6 2021

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected to develop late this
morning and continue into the afternoon hours today. A few stronger
storms are possible from the Champlain Valley eastward into most of
Vermont. The primary threat will be localized gusty winds, small
hail, and brief heavy rainfall with the stronger storms. The threat
will diminish by 6 PM this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

A slow moving cold front will produce additional showers and
thunderstorms on Wednesday into Wednesday night with localized heavy
rainfall possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 6, 3:39 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Burlington VT
339 PM EDT Mon Sep 6 2021

NYZ028-030-031-062015-
Eastern Clinton NY-Southern Franklin NY-Western Clinton NY-
339 PM EDT Mon Sep 6 2021

...A strong thunderstorm will impact portions of central Clinton and
northeastern Franklin Counties through 415 PM EDT...

At 338 PM EDT, Doppler radar was tracking a strong thunderstorm over
Merrill, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy rainfall.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rain may cause minor flooding in
         poor drainage areas.

Locations impacted include...
Saranac, Merrill, Jericho, Dannemora, Lyon Mountain, West Chazy, West
Beekmantown, Chazy Lake, Alder Bend, Morrisonville, Cadyville, West
Plattsburgh, Ellenburg Mountain, Miner Lake State Park, Harrigan,
Ellenburg Center and Brainardsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4473 7409 4490 7405 4486 7349 4460 7357
TIME...MOT...LOC 1938Z 282DEG 27KT 4481 7398

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Hastings
Local storm report, Sep 6, 3:50 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
350 PM EDT MON SEP 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     HAIL             BEEKMANTOWN             44.77N  73.48W
09/06/2021  M0.25 INCH       CLINTON            NY   PUBLIC

&&

EVENT NUMBER BTV2101124

EVENSON
Local storm report, Sep 6, 3:51 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
351 PM EDT MON SEP 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             PORT HENRY              44.05N  73.46W
09/06/2021  M0.75 INCH       ESSEX              NY   PUBLIC

1206 PM     HAIL             BEEKMANTOWN             44.77N  73.48W
09/06/2021  M0.25 INCH       CLINTON            NY   PUBLIC

1212 PM     HAIL             ADDISON                 44.08N  73.30W
09/06/2021  M0.25 INCH       ADDISON            VT   PUBLIC

0100 PM     HAIL             ST. ALBANS              44.81N  73.08W
09/06/2021  M0.25 INCH       FRANKLIN           VT   TRAINED SPOTTER

0100 PM     HAIL             NORTH FAIRFAX           44.76N  73.06W
09/06/2021  M0.25 INCH       FRANKLIN           VT   PUBLIC

0200 PM     HAIL             BRANDON                 43.80N  73.09W
09/06/2021  M0.25 INCH       RUTLAND            VT   PUBLIC

            NEAR THE BRANDON/LEICESTER TOWN LINE.

0212 PM     HAIL             ISLAND POND             44.81N  71.88W
09/06/2021  M0.25 INCH       ESSEX              VT   PUBLIC

&&

EVENT NUMBER BTV2101119 BTV2101124 BTV2101122 BTV2101120 BTV2101125
BTV2101121 BTV2101123

EVENSON
Local storm report, Sep 6, 4:36 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
436 PM EDT MON SEP 06 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HAIL             STARKSBORO              44.23N  73.05W
09/06/2021  M0.25 INCH       ADDISON            VT   PUBLIC

            REPORTED IN SOUTH STARKSBORO. TIME ESTIMATED.

&&

EVENT NUMBER BTV2101126

EVENSON
Special weather statement, Sep 6, 4:38 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Burlington VT
438 PM EDT Mon Sep 6 2021

NYZ028-031-034-035-VTZ001-002-005-006-016-017-062115-
Eastern Clinton NY-Western Essex NY-Western Clinton NY-
Eastern Essex NY-Western Franklin VT-Grand Isle VT-
Eastern Chittenden VT-Western Chittenden VT-Eastern Franklin VT-
Lamoille VT-
438 PM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of southeastern Clinton,
northeastern Essex, western Lamoille, southern Grand Isle, Chittenden
and central Franklin Counties through 515 PM EDT...

At 436 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Albans Town to near South Hero to near
Keeseville. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rain may cause minor flooding in poor
         drainage areas.

Locations impacted include...
Essex Junction, South Burlington, Burlington International Airport,
Burlington, Cambridge, Winooski, Westford, Colchester, Essex Junction
Village, St. Albans City, Fairfax, Williston, Belvidere Center,
Georgia, Enosburg, Swanton, Waterville, Hinesburg, St. George and St.
Albans Town.

This includes Interstate 89 between mile markers 75 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

If on or near Lake Champlain, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4487 7261 4451 7272 4429 7315 4445 7367
      4463 7332 4492 7323
TIME...MOT...LOC 2036Z 278DEG 21KT 4484 7319 4462 7326 4449 7353

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hastings
Special weather statement, Sep 6, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Burlington VT
513 PM EDT Mon Sep 6 2021

NYZ035-VTZ003-005>009-017-018-062145-
Eastern Essex NY-Caledonia VT-Eastern Chittenden VT-
Western Chittenden VT-Washington VT-Western Addison VT-Orleans VT-
Eastern Addison VT-Lamoille VT-
513 PM EDT Mon Sep 6 2021

...Strong thunderstorms will impact portions of east central Essex,
Lamoille, west central Caledonia, south central Orleans, northwestern
Addison, Chittenden and northwestern Washington Counties through 545
PM EDT...

At 512 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Underhill State Park to near Essex. Movement
was east at 35 mph.

HAZARD...Winds in excess of 40 mph, heavy rain, and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rain may cause minor flooding of poor
         drainage areas.

Locations impacted include...
South Burlington, Essex, Morrisville, Johnson Village, Cambridge,
Monkton Ridge, Waterbury Village, Monkton, Monkton Boro, Hyde Park,
Greensboro Bend, Williston, Worcester, Middlesex, Hinesburg, St.
George, Morrisville Village, Starksboro, Underhill State Park and
Shelburne.

This includes Interstate 89 between mile markers 59 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4460 7213 4416 7293 4425 7349 4465 7285
TIME...MOT...LOC 2112Z 275DEG 30KT 4455 7282 4429 7330

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hastings

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 11:56 AM EDTSpecial Weather StatementBTVGrand Isle34 min
Sep 6, 12:04 PM EDTSpecial Weather StatementBTVAddison26 min
Sep 6, 12:17 PM EDTSpecial Weather StatementBTVGrand Isle28 min
Sep 6, 12:26 PM EDTSpecial Weather StatementBTVAddison34 min
Sep 6, 12:33 PM EDTSpecial Weather StatementBTVFranklin27 min
Sep 6, 12:41 PM EDTSpecial Weather StatementBTVChittenden34 min
Sep 6, 12:44 PM EDTSpecial Weather StatementBTVGrand Isle31 min
Sep 6, 12:58 PM EDTSpecial Weather StatementBTVWindsor32 min
Sep 6, 1:01 PM EDTSpecial Weather StatementBTVFranklin29 min
Sep 6, 1:05 PM EDTSpecial Weather StatementBTVWashington25 min
Sep 6, 1:14 PM EDTSpecial Weather StatementBTVAddison31 min
Sep 6, 1:17 PM EDTSpecial Weather StatementBTVLamoille28 min
Sep 6, 1:36 PM EDTSevere Thunderstorm WarningBTVAddison, Caledonia, Chittenden, Orange, Washington, Windsor24 min
Sep 6, 1:48 PM EDTSpecial Weather StatementBTVRutland27 min
Sep 6, 1:51 PM EDTSpecial Weather StatementBTVEssex24 min
Sep 6, 2:06 PM EDTSpecial Weather StatementBTVOrange39 min
Sep 6, 2:20 PM EDTSpecial Weather StatementBTVOrange, Windsor40 min
Sep 6, 4:38 PM EDTSpecial Weather StatementBTVChittenden, Franklin37 min
Sep 6, 5:43 PM EDTSpecial Weather StatementBTVCaledonia, Washington32 min
Sep 6, 6:14 PM EDTSpecial Weather StatementBTVCaledonia46 min
Sep 6, 10:01 AM EDTSpecial Weather StatementBTVSt. Lawrence29 min
Sep 6, 10:50 AM EDTSpecial Weather StatementBTVSt. Lawrence25 min
Sep 6, 11:16 AM EDTSpecial Weather StatementBTVFranklin29 min
Sep 6, 11:43 AM EDTSpecial Weather StatementBTVFranklin32 min
Sep 6, 3:39 PM EDTSpecial Weather StatementBTVClinton36 min

Nearby

Special Weather Statements in Vermont, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.